# SDR ORJA98296

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Missing
- Location: Row 28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - RIGHT SEAT ROW 28 EMERGENCY LIGHTING PLUG MISSING.  SPLICED WIRING AT ROW 28 EMERGENCY LIGHTING WIRING IAW MD80WDM 20-10-03 TESTED EIE ROW 28 EMERGENCY LIGHTING IAW BRUCE IND MANUAL 400-082.  (M)
